Nonradial solutions for the Klein-Gordon-Maxwell equations
Percy D. Makita
Discrete & Continuous Dynamical Systems - A 2012, 32(6): 2271-2283 doi: 10.3934/dcds.2012.32.2271
We study a system of a nonlinear Klein-Gordon equation coupled with Maxwell's equations. We prove the existence of nonradial solutions which are radially symmetric when restricted to a hyperplane, and either periodic or non-periodic in the orthogonal direction to that very hyperplane.
keywords: Klein-Gordon-Maxwell equations nonradial solutions.

Year of publication

Related Authors

Related Keywords

[Back to Top]